Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Stability of hybrid stochastic retarded systems

Huang, L. and Mao, X. and Deng, F. (2008) Stability of hybrid stochastic retarded systems. IEEE Transactions on Circuits and Systems I: Regular Papers, 55 (11). pp. 3413-3420. ISSN 1549-8328

[img]
Preview
PDF (strathprints014045.pdf)
strathprints014045.pdf

Download (468kB) | Preview

Abstract

Abstract-In the past few years, hybrid stochastic retarded systems (also known as stochastic retarded systems with Markovian switching), including hybrid stochastic delay systems, have been intensively studied. Among the key results, Mao et al. proposed the Razumikhin-type theorem on exponential stability of stochastic functional differential equations with Markovian switching and its application to hybrid stochastic delay interval systems. However, the importance of general asymptotic stability has not been considered. This paper is to study Razumikhin-type theorems on general theorem moment asymptotic stability of hybrid stochastic retarded systems. The proposed theorems apply to complex systems including some cases when the existing results cannot be used.

Item type: Article
ID code: 14045
Keywords: asymptotic stability, markov chain, razumikhintype theorems, retarded systems, stochastic systems, Mathematics, Electrical and Electronic Engineering
Subjects: Science > Mathematics
Department: Faculty of Science > Mathematics and Statistics
Depositing user: Mrs Carolynne Westwood
Date Deposited: 11 Jan 2010 17:09
Last modified: 21 May 2015 10:53
URI: http://strathprints.strath.ac.uk/id/eprint/14045

Actions (login required)

View Item View Item